# SDR TRAX200700975

- Difficulty date: July 9, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 22,742 hours, 19,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 472
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON THE UPPER I/B RADIUS OF BOTH TAB FITTINGS AT FS 472 RBL 9.  PERFORMED LPI ON THE FS 472 RBL 9 UPPER RADIUS OF BOTH I/B AND O/B TAB FITTINGS IAW NDTM 51-20-08.  FS 472 RBL 9 UPPER RADIUS OF BOTH I/B AND O/B TAB FITTINGS, APPROX .5 INCH.  STARTED REMOVING HI-LOKS IAW CRJ SRM 51-42-21.  REMOVED BOTH BATH TUB FITTINGS FROM RBL 9.  LOCATED BOTH BATH TUB FITTINGS AT FS 472 RBL 9.  OK TO INSTALL I/B FITTING.  STARTED INSTALLING I/B FITTING IAW CRJ 200 SRM 51-42-21.  STARTED INSTALLING I/B FITTING IAW CRJ 200 SRM 51-42-21.  COMPLETED INSTALLATION OF I/B FITTING IAW CRJ 200 SRM 51-42-21.  INSTALLED O/B FITTING IAW CRJ 200 SRM 51-42-21.  SUPPLEMENTAL - SDR CLOSED 07/16/07.
